# SDR DALA2023113009850

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N102DN
- Make and model: Airbus A321-211
- Aircraft serial: 9485
- Aircraft time: 11,752 hours, 5,110 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1002 APPROX ONE HOUR OUT FROM MSP-PAX AT ROW 2-A+B NOTICED AN ELECTRIC SMELL AND VERY FAINT WHITE SMOKE COMING FROM BELOW THEIR SEAT NEAR PED POWER SUPPLY. CORRECTIVE ACTION: R/R SEB. OK FOR SERVICE. (4356932)
